Fixed point theorems for operators in generalized Kasahara spaces

被引:2
|
作者
Filip, Alexandru-Darius [1 ]
Petrusel, Adrian [1 ]
机构
[1] Univ Babes Bolyai, Dept Math, Cluj Napoca 400084, Romania
关键词
Generalized Kasahara space; Picard operator; Weakly Picard operator; Fixed point; Sequence of successive approximations; Graphic contraction; Caristi operator; 2; METRICS; SET;
D O I
10.1007/s13398-014-0163-9
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
The purpose of this paper is to present some new fixed point theorems for single-valued operators in a generalized Kasahara space, starting from the results given by Kasahara (Math. Semin. Notes 5:29-35, 1977), Iseki (Math. Semin. Notes 3:193-202, 1975), and Rus (Sci. Math. Jpn. 72(1):101-110, 2010). As an application, an existence and uniqueness theorem for a Cauchy problem is given.
引用
收藏
页码:15 / 26
页数:12
相关论文
共 50 条
  • [41] Fixed point theorems in generalized locally convex spaces and applications
    Bahidi, Fatima
    Boudaoui, Ahmed
    Krichen, Bilel
    [J]. FILOMAT, 2023, 37 (01) : 221 - 234
  • [42] FIXED POINT THEOREMS FOR ( Ψ-Φ)-CONTRACTIONS IN GENERALIZED NEUTROSOPHIC METRIC SPACES
    Johnsy, J.
    Jeyaraman, M.
    [J]. BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2024, 16 (01): : 13 - 25
  • [43] On Generalized Algebraic Cone Metric Spaces and Fixed Point Theorems
    Qing MENG
    [J]. Chinese Annals of Mathematics,Series B, 2019, (03) : 429 - 438
  • [44] New Fixed Point Theorems for θ - ω-Contraction on (λ, μ)-Generalized Metric Spaces
    Kari, Abdelkarim
    Al-Rawashdeh, Ahmed
    [J]. JOURNAL OF FUNCTION SPACES, 2023, 2023
  • [45] Fixed point theorems for generalized contractions on partial metric spaces
    Romaguera, Salvador
    [J]. TOPOLOGY AND ITS APPLICATIONS, 2012, 159 (01) : 194 - 199
  • [46] Fixed point and coupled fixed point theorems for multivalued increasing operators in ordered metric spaces
    Huang, NJ
    Fang, YP
    Cho, YJ
    [J]. FIXED POINT THEORY AND APPLICATIONS, VOL 3, 2002, : 91 - 97
  • [47] Fixed point theorems for generalized contractions in ordered metric spaces
    O'Regan, Donal
    Petrusel, Adrian
    [J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 341 (02) : 1241 - 1252
  • [48] On Generalized Algebraic Cone Metric Spaces and Fixed Point Theorems
    Qing Meng
    [J]. Chinese Annals of Mathematics, Series B, 2019, 40 : 429 - 438
  • [49] GENERALIZED METRIC SPACES AND SOME RELATED FIXED POINT THEOREMS
    El Adraoui, Abderrahim
    Kabil, Mustapha
    Lazaiz, Samih
    [J]. FIXED POINT THEORY, 2022, 23 (01): : 35 - 36
  • [50] Fixed point theorems for a system of transformations in generalized metric spaces
    Czerwik, Stefan
    Krol, Krzysztof
    [J]. ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, 2015, 8 (04)